# SDR 2008UALA02617

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 65,382 hours, 10,712 cycles
- Engine: Pwa PW4060
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: D2729B003
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO DOUBLE TRANSPONDER FAILURE.  RPLACED ATC ANTENNA SWITCH.
